Advice 1: As excrete acetone

Acetoneiso syndrome in children is associated with the accumulation in the body of a large amount of acetone. It can occur due to some diseases: diabetes, diseases of the liver and brain. The acetone in the urine may be increased, ie there acetonaemia crises.
As excrete acetone
Instruction
1
This pattern is observed in children aged up to 12-13 years. In adolescents and adults economicheskii syndrome – a rarity. However, this does not mean that the problem does not need to be given sufficient attention.
2
The presence of acetone in the body of a child indicate weakness, nausea, headache, loss of appetite, and most importantly – the characteristic smell from the mouth. During acyanotically crises in children have episodes of vomiting. Thus any attempt to drink or to feed the child cause a new attack.
3
To withdraw acetone from the body of the child, you must first find out the cause of this condition. Increased because acetone is not a disease but a symptom indicating the presence of the disease. You need to thoroughly examine the child to take the tests, gastroscopy, believe the brain. And only after that to start treatment.
4
During acetoneiso crisis to reduce the amount of acetone in the urine is possible, adhering to the fasting on the first day after vomiting. Thus the child should drink water, the best mineral, compote of dried fruits, and also soda solution (1 teaspoon per Cup of water). To give the drink should be small portions, literally 1 teaspoon over short periods of time (5-10 minutes). As a rule, the increase of the acetone is accompanied by a rise in body temperature (to 39 degrees). Once the level of acetone decreases, the temperature usually subsides.
5
To the child's body quickly returned to normal, you can do a cleansing enema. If after every SIP of water there is vomiting, the child is placed in a hospital, where he will impose solutions in order to avoid dehydration.

Advice 2 : How to reduce the level of acetone in the blood of the child

Acetonemic syndrome or elevated levels of acetone in the blood of the child – a fairly common occurrence. At high level you need to take action as it violated the metabolic processes in the body.

The types and causes high levels of acetone in the blood


Acetone is formed in the blood by increasing the amount of ketone bodies – substances formed in the combustion of proteins, fats, carbohydrates. When failure of the digestive organs of the child or adult metabolic products begin to accumulate in the body, which leads to the appearance of the syndrome.

The primary syndrome is characteristic for children from one year to 13 years:
- impaired uric acid metabolism;
- with abnormal lipid metabolism;
- with disturbed carbohydrate metabolism;
- increased excitability;
- with a depleted nervous system.

Secondary syndrome occurs on the background of diseases of the endocrine system, somatic, infectious diseases, surgical interventions in the body.

Diabetic syndrome is directly linked to the violation of carbohydrate of balance with an insufficient amount of insulin in the blood.
The level of acetone jumps dramatically when interruptions in the food, or violations of the usual diet.


The main reasons for the increase in the level of acetone are:
- poor nutrition;
- fatigue;
- viral infection;
- some diseases of the gastrointestinal tract, liver;
- stressful situation.

How to reduce the level of acetone


Upon detection of a high level of acetone in the blood, you must perform the following activities:
- to clean the intestines of the child with an enema to deduce harmful substances;
- give rich alkaline water, even if the baby refuses;
- after the cessation of vomiting, it is recommended to give a dried fruit compote to restore glucose levels;
- in the absence of appetite is not necessary to forcibly feed the baby.

For fast recovery you should carefully pick the diet, as some foods can cause severe intoxication of the child's body. The first time is absolutely contraindicated sodas, meats, canned foods, fatty meats and fish.
It is recommended to enrich the diet of fresh fruits and vegetables, nourishing broths, diet meats.


In case of poisoning, it is advisable to wash out the stomach to get rid of the source of poisoning. Continue to give the child a solution "Regidron" and glucose. If the baby is unable to take drugs, to be administered intravenously. All manipulations are performed only with the concurrence of the physician who prescribed treatment, and picks up the dosage depending on the condition of the child.
Is the advice useful?
Search